# SDR UPS01834997

- Difficulty date: February 15, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN CAPTAINS CLEARVIEW WINDOW RIGHT LOWER CORNER APPEARS TO BE CRACKED.  REMOVED AND REPLACED CAPTS CLEARVIEW WINDOW PER MM 56-10-03 WINDOW CHECK NORMAL.
